# SDR REXA2017032300397

- Difficulty date: March 23, 2017
- Submitted: March 27, 2017
- Operation: Air carrier
- Aircraft: N907XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15139
- Aircraft time: 23,480 hours, 15,316 cycles
- Engine: Ge CF348C5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Damaged
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF ROLL,  AIRCRAFT PULLED TO THE RIGHT TWICE PRIOR TO  ROTATION,  NR 2 ENGINE WENT OUT OF FLEX THRUST,  ACCOMPLANIED BY NOISE, AND VIBRATION. REMOVED AND REPLACED THE RT ENGINE.  OPS CHECKED GOOD.
